# SDR SWAA2020051828437

- Difficulty date: January 30, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LH Z ANGLE STA. 727J TO 747 HAS 3 NUTPLATES WITH MINOR CORROSION / REMOVED CORROSION AT AFT CARGO L/H Z ANGLE STA 727 J TO STA 747 I.A.W SRM 53-00-53-1A-2. VERIFIED MATERIAL LOSS ORIGINAL .040 REMOVED .006 REMAIN .034 ALLOWABLE 10% MAX FOUND OUT OF LIMITS USED AAR TOOL #36649 DUE 07AUG20 I.A.W SRM 53-00-53-1A-2. REMOVED Z ANGLE FROM STA 727C +12' TO STA 847 I.A.W SRM 51-40-02-0G-0 DRILLED Z ANGLE SPLICE REPAIR I.A.W SRM 53-00-53-2R-S INSTALLED Z ANGLE AND REPAIR SPLICES I.A.W SRM 53-00-53-2R-5 ' '(2 EA ANGLE) P/N 146A7502-31
